# SDR P2EA00231

- Difficulty date: June 26, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, THE LEFT ELEVATOR LOWER SKIN AT ELEVATOR STATION 80 WAS DAMAGED BY MAN LIFT, 6 INCHES LONG BY 6 INCHES WIDE, 1 INCHE DEEP.  REPAIRED THE LEFT ELEVATOR LOWER SKIN AT ELEVATOR STATION 80 IAW SRM 51-40-9 FIG 1 AND 2.  (M)
